# SDR 2012FA0000288

- Difficulty date: May 8, 2012
- Submitted: May 8, 2012
- Operation: General aviation
- Aircraft: N507ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11060
- Aircraft time: 1,296 hours
- Engine: Lyc IO360L2A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 07436311
- Condition: Faulted
- Location: Nlg
- Part time: 1,296 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, NOSE GEAR STRUT BOROSCOPED AND CONECTING PINS FOR INNER STRUT TUBE FOUND TO BE LOOSE AND MIGRATING.   ORIGINAL BONDED DESIGNED INNER STRUT TUBE WAS INSTALLED.
